Thread veins in legs

  • 5 replies
  • 66 subscribers
  • 181 views

Just wondering  if anyone has experienced  thread veins in legs and feet whilst taking letrozol  and ibrance.   My legs are covered  and I didn't  have these  prior to medication.   I am usually always cold now, especially  my feet.  Anyone else experiencing  this?

  • Hi Levens, I did have thread veins (telangiectasia) but in my bladder, caused by radiotherapy and cleared up in just over a year by themselves, and I have a friend who had it on her legs and I know she was on ibrance and something else but I can't remember, though it definitely wasn't letrozol and was told by her doctor ibrance was probably the cause. I'm sorry but she never mentioned cold feet, but she did have treatment to remove them. best wishes.

    Eddie

  • Thanks , when I mentioned it to my oncologist he didn't seem  to concerned.   I have to put concealer on if I want to go bare legged.  Not sure who to ask to see if they can be treated.

  • Hi Levens the treatment is called sclerotherapy and it i possible to get it on the NHS if there is a medical need, they wont do it for cosmetic reasons though it is available privately but do your homework, make sure they are qualified professionals.

    Eddie xx

  • Hi  

    I'm sorry to read of your thread/spider veins. If your Oncologist was not concerned, it may not be because of your treatment. It may be worth seeing your GP about the veins and your cold feet as it may be circulatory problems. If the veins have no other symptoms then sclerotherapy may not be the answer. This is more often used to treat varicose veins, which make your legs heavy and aching. You probably know about your medications but I've linked them for you below.

    https://www.macmillan.org.uk/cancer-information-and-support/treatments-and-drugs/letrozole

    https://www.macmillan.org.uk/cancer-information-and-support/treatments-and-drugs/palbociclib

    Another way of finding personal experiences of your medications is to enter them into the search button at the top of the page, the magnifying glass. It may be better to get checked by the GP.

    A x

    What is a Community Champion?

    I am a Macmillan volunteer. 

    Macmillan Support Helpline

    0808 808 00 00 

    7 days a week between 8am -8pm

  • Thanks for your reply